Facebook Pixel
EmpowHER Guest

Can't get the weight , menopause and meds ,how do I get it off

By Anonymous September 16, 2017 - 8:30am
Rate This

I have gained 30 pounds since menopause, I am also on seizure meds, I've talked to my Dr. she just shrugs, won't give me anything for symptoms of menopause. My specialist for my seizures of coarse has no answer for me. I am really disgusted with my weight gain and self conscience.
Sandy N

Add a Comment1 Comments


Hello. Thank you for your post.

The hormonal changes of menopause might make you more likely to gain weight around your abdomen than around your hips and thighs. Aging, as well as lifestyle, certain medications, and genetic factors, can also contribute.

Some thing that can help:
Eat more protein. (Protein keeps you full and satisfied, increases metabolic rate and reduces muscle loss.)
Eat foods high in soluble fiber.
Drink green tea.
Avoid foods high in fat and sugar.

More information here:


September 16, 2017 - 10:54am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Menopause Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!